Intuitionistic fuzzy generalised nets in modelling web usage patterns indentification

Petrounias, Ilias and Tseng, Andy and Chountas, Panagiotis and El-Darzi, Elia and Kodogiannis, Vassilis (2005) Intuitionistic fuzzy generalised nets in modelling web usage patterns indentification. Notes on Intuitionistic Fuzzy Sets, 11 (4). pp. 123-129. ISSN 1310-4926

Full text not available from this repository.
Item Type: Article
Subjects: University of Westminster > Science and Technology > Electronics and Computer Science, School of (No longer in use)
Depositing User: Miss Nina Watts
Date Deposited: 05 May 2006
Last Modified: 14 Oct 2009 13:32
URI: http://westminsterresearch.wmin.ac.uk/id/eprint/1466

Actions (login required)

Edit Item (Repository staff only) Edit Item (Repository staff only)